| Model Number |
1054096 |
| Medical Device Problem Code |
Failure to Recalibrate (1517)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/30/2021
Type of Reportable Event
Malfunction
Event or Problem Description
A ventilator was returned to the manufacturer for service.The device was not in patient use.During the evaluation of the device at the manufacturer's service center, the device failed a test step during testing.The device's power management board was replaced to address the issue.
Additional Manufacturer Narrative
The manufacturer previously reported a ventilator's power management board was replaced to address a test step failure.The device was recalibrated to address the test step failure.The power management board was replaced to address a detachable battery alarm condition.